| Model Number |
UNIVERS REVERS TRIAL 36 +6 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/16/2024, it was reported by a sales representative via (b)(4) that an ar-9530s-06 arthrex® univers revers¿, trial humeral insert 36 +6 broke during use.The patient was not affected.This was discovered during a procedure, with no report of patient harm.Additional information was requested.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to wear and tear resulting from repeated insertion and/or removal of the device, as well as extended use in the field.Manufacturing date 2019.